# SDR QXEA2015103000565

- Difficulty date: October 15, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cup
- Condition: Corroded
- Location: Bs 156
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTACHING "CUP" AT AFT SIDE OF FS 156.00 AND STR 24L, UNDER FLOOR, LT FUSELAGE HAS POSSIBLE SURFACE CORROSION, MARKED.  REMOVED CLEAT PN:85328131-119 FROM FRAME BS X156.00, STR 24, REF SRM 51-42-05.  INSTALLED NEW CLEAT AT FRAME BS X156.0, STR 24P, PN:85328131-175, REPLACES -119, REF SRM 51-42-05, REPAIR -01 AND DWG 85328131, REV D. CORROSION FOUND ON CLEAT, PN:85328131-119.  NO CORROSION ALLOWED, FOUND OUT OF LIMITS REF SRM 53-20-15, STRUCTURAL IDENT-01, ITEM 1 ABOVE FOR REPLACEMENT.
